# SDR USAA2009042490974

- Difficulty date: April 23, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON EXTERNAL DOUBLER AT AFT SERVICE DOOR CUTOUT AT FUSELAGE SKIN LOWER LOBE, BS 527 BETWEEN S28L TO S28R.  REPAIRED EXTERNAL DOUBLER AT AFT SERVICE DOOR CUTOUT AT FUSELAGE SKIN LOWER LOBE, BS 527 BETWEEN S28L TO S28R IAW US AIRWAYS TYPICAL REPAIR 53-30-10.
